# SDR UALA2010061602127

- Difficulty date: June 15, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31394106
- Part serial: 0449
- Condition: Faulty
- Location: Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POROSITY ON SLIDE, FAILED AIR RETENTION TEST.  SENT OT OEM FOR EVALUATION AND REPAIR OR INFLATABLE REPLACEMENT.
